# SDR SWAA2019071634856

- Difficulty date: July 10, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TRAILING EDGE 10" INBOARD OF DEFLECTION CONTROL RIB, UPPER PANEL SUPPORT CLIP CRACKED.  R&R SUPPORT CLIP IAW SRM & DWG.
